Alert archive / Nebraska / High Wind Warnings in 2010
High Wind Warning 4, NWS North Platte, NE
NWS North Platte, NE issued this high wind warning at Jun 17, 2010, 9:18 AM MDT for 7 counties in Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2010, 9:18 AM MDT (15:18 UTC)
- Expired
- Jun 17, 2010, 1:20 PM MDT
- In force
- 4 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Cherry County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 88 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -718 J/kg
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WWUS73 KLBF 171518 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1018 AM CDT THU JUN 17 2010 .DEEP LOW PRESSURE WILL TRACK ACROSS WYOMING INTO THE NORTHERN PLAINS TODAY. STRONG WINDS ON THE SOUTHERN PERIPHERY OF THIS LOW ARE EXPECTED TO SPREAD OFF THE HIGHER TERRAIN TO THE WEST INTO PORTIONS OF WESTERN NEBRASKA. NEZ004-022>024-035-094-172330- /O.UPG.KLBF.WI.Y.0016.000000T0000Z-100617T2300Z/ /O.NEW.KLBF.HW.W.0004.100617T1518Z-100618T0100Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...CODY...MERRIMAN...KILGORE 918 AM MDT THU JUN 17 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * THE INCREASE IN WIND SPEED WILL OCCUR WITH THE PASSAGE OF A COLD FRONT THIS MORNING IN THE PANHANDLE. THE FRONT WILL MOVE EAST INTO NORTH CENTRAL NEBRASKA LATER THIS MORNING AND DURING THE AFTERNOON. * HIGH PROFILE VEHICLES TRAVELING ON NORTH SOUTH HIGHWAY COULD FLIP. WIND GUSTS TO 70 MPH CAN PRODUCE STRUCTURAL DAMAGE TO ROOFS AND ANY LIGHT CONSTRUCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ036-172330- /O.NEW.KLBF.HW.W.0004.100617T1518Z-100618T0100Z/ MCPHERSON- INCLUDING THE CITY OF...TRYON 1018 AM CDT THU JUN 17 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS UP TO 70 MPH. * THE INCREASE IN WIND SPEED WILL OCCUR WITH THE PASSAGE OF A COLD FRONT THIS MORNING IN THE PANHANDLE. THE FRONT WILL MOVE EAST INTO NORTH CENTRAL NEBRASKA LATER THIS MORNING AND DURING THE AFTERNOON. * HIGH PROFILE VEHICLES TRAVELING ON NORTH SOUTH HIGHWAY COULD FLIP. WIND GUSTS TO 70 MPH CAN PRODUCE STRUCTURAL DAMAGE TO ROOFS AND ANY LIGHT CONSTRUCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NEZ006-008-009-025>027-037-038-056>059-172330- /O.EXB.KLBF.WI.Y.0016.000000T0000Z-100618T0100Z/ KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-LOGAN-CUSTER-DEUEL-KEITH- PERKINS-LINCOLN- INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT... THEDFORD...DUNNING...TAYLOR...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE 1018 AM CDT THU JUN 17 2010 /918 AM MDT THU JUN 17 2010/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. * WESTERLY WINDS ARE EXPECTED TO INCREASE SIGNIFICANTLY BY MID MORNING ACROSS THE NORTHEASTERN PANHANDLE INTO THE NORTHERN SANDHILLS. * WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS OF 35 TO 50 MPH WILL BE POSSIBLE ACROSS THE AREA THROUGH THE LATE AFTERNOON HOURS. * HIGH PROFILE VEHICLES CAN ANTICIPATE STRONG CROSSWINDS ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005-172330- /O.EXT.KLBF.WI.Y.0016.000000T0000Z-100618T0100Z/ EASTERN CHERRY- INCLUDING THE CITY OF...VALENTINE 1018 AM CDT THU JUN 17 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WESTERLY WINDS ARE EXPECTED TO INCREASE SIGNIFICANTLY BY MID MORNING ACROSS THE NORTHEASTERN PANHANDLE INTO THE NORTHERN SANDHILLS. * WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS OF 35 TO 50 MPH WILL BE POSSIBLE ACROSS THE AREA THROUGH THE LATE AFTERNOON HOURS. * HIGH PROFILE VEHICLES CAN ANTICIPATE STRONG CROSSWINDS ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
918 WWUS73 KLBF 171920 AAB NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 220 PM CDT THU JUN 17 2010 .DEEP LOW PRESSURE WILL TRACK ACROSS WYOMING INTO THE NORTHERN PLAINS TODAY. STRONG WINDS ON THE SOUTHERN PERIPHERY OF THIS LOW ARE EXPECTED TO SPREAD OFF THE HIGHER TERRAIN TO THE WEST INTO PORTIONS OF WESTERN NEBRASKA. NEZ004-022>024-094-180100- /O.CAN.KLBF.HW.W.0004.000000T0000Z-100618T0100Z/ /O.EXA.KLBF.WI.Y.0016.000000T0000Z-100618T0100Z/ SHERIDAN-GARDEN-GRANT-HOOKER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...CODY...MERRIMAN...KILGORE 120 PM MDT THU JUN 17 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WEST WINDS ARE EXPECTED TO REMAIN STRONG THIS AFTERNOON BUT BELOW HIGH WIND SPEEDS. * WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THIS AFTERNOON AND DIMINISH THIS EVENING. * HIGH PROFILE VEHICLES CAN ANTICIPATE STRONG CROSSWINDS ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ035-036-172030- /O.CAN.KLBF.HW.W.0004.000000T0000Z-100618T0100Z/ ARTHUR-MCPHERSON- INCLUDING THE CITIES OF...ARTHUR...TRYON 220 PM CDT THU JUN 17 2010 /120 PM MDT THU JUN 17 2010/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HIGH WIND WARNING. THE BELT OF HIGH WINDS HAS SHIFTED NORTH. STRONG OR HIGH WINDS ARE NO LONGER EXPECTED TO OCCUR. $$ NEZ009-026-027-037-038-056>059-172030- /O.CAN.KLBF.WI.Y.0016.000000T0000Z-100618T0100Z/ ROCK-BLAINE-LOUP-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- INCLUDING THE CITIES OF...BASSETT...DUNNING...TAYLOR... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE 220 PM CDT THU JUN 17 2010 /120 PM MDT THU JUN 17 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. THE BELT OF STRONG WINDS HAS SHIFTED NORTH OF THE AREA. $$ NEZ005-006-008-025-180100- /O.CON.KLBF.WI.Y.0016.000000T0000Z-100618T0100Z/ EASTERN CHERRY-KEYA PAHA-BROWN-THOMAS- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... THEDFORD 220 PM CDT THU JUN 17 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WEST WINDS ARE EXPECTED TO REMAIN STRONG THIS AFTERNOON BUT BELOW HIGH WIND SPEEDS. * WESTY WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THIS AFTERNOON AND DIMINISH THIS EVENING. * HIGH PROFILE VEHICLES CAN ANTICIPATE STRONG CROSSWINDS ON NORTH TO SOUTH ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind warning went out at Jun 17, 2:37 AM MDT, 6 hours 41 minutes earlier.
Area forecast discussion, Jun 17, 2:37 AM MDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 AM CDT THU JUN 17 2010
.DISCUSSION...
UPPER LOW HAS NOT MADE TOO MUCH PROGRESS THROUGH PAC NW THE PAST 24
HOURS AND ON H5 ANALYSIS WAS LOCATED OVER EASTERN OREGON AS OPPOSED
TO WESTERN WASHINGTON 24 HOURS AGO. BEST HGHT FALLS TO THE
SOUTH/EAST OF THE SYSTEM WHICH LOOKS TO MOVE THE LOW MORE EASTWARD
INTO WYOMING THIS MORNING BEFORE LIFTING NORTHEAST TO NEAR THE
NDAKT/SASK BORDER OVER THE NEXT 24 HOURS OR SO. AT SFC...06Z
ANALYSIS HAS PAIR OF LOWS OVER HIGH PLAINS...ONE OVER SE
MONTANA...THE OTHER NEAR THE COMMON BORDER OF WY/CO/NE. THIS HAD
PULLED LLVL MOISTURE AXIS BACK INTO CENTRAL/NORTHERN PANHANDLE AHEAD
OF AN APPROACHING FRONT. ASCENT OVER THIS FRONT/MOISTURE SOURCE
SEEMED TO KICK OFF ROUND OF TSRA WHICH IS MOVING THROUGH THE BLACK
HILLS ATTM. 88D MOSAIC SEEMS TO BE SHOWING THE FRONT BEGINNING TO
ACCELERATE THROUGH FAR SOUTHEAST CORNER OF WYOMING. THE FRONT SHOULD
CONTINUE TO TRACK EASTWARD THROUGH CWA TODAY AS THE UPPER LOW
ROTATES INTO EASTERN MT. STRONG WESTERLIES ROTATING AROUND THE
SOUTHERN PERIPHERY OF THE LOW LOOK TO MIX DOWN ALONG STEEPING LOW
LEVEL LAPSE RATES THROUGH THE MID TO LATE MORNING. STRONGEST
DOWNSLOPE WINDS LOOKS TO AFFECT AREAS OFF THE FRONT RANGE OF ROCKIES
INTO FAR NW NEB...BUT BUFKIT/GUIDANCE SEEM TO BE LEANING TOWARD ADV
WINDS FOR NW PORTION OF CWA WITH MOMEMTUM XFER SHOWING GUST
POTENTIAL NEAR 50 MPH IN FAR NW CORNER. WILL ISSUE ADVY FOR THIS
MORNING THROUGH THE LATE AFTERNOON HOURS. DRY WESTERLY FLOW BEHIND
FROPA SHOULD KEEP THREAT OF PCPN OFF TO THE EAST OF THE CWA.
SOUTHERN ADVANCEMENT OF THE FRONT LOOKS TO GET HUNG UP ACOSS WC KS
INTO SOUTHEAST NEB AND AS SOUTHERLY JET FIRES AGAIN TONIGHT ELEVATED
CONVECTION LOOKS POSSIBLE NORTH OF FRONT ACROSS SOUTH CENTRAL AND
SOUTHEAST NEB SO PLAN TO KEEP FCST DRY ATTM. NEXT CHANCE FOR PCPN
LOOKS TO BE FRIDAY NIGHT AS THERE LOOKS TO BE A COLISION OF FRONTS
ACROSS SOUTHERN NEB WITH 50KT PLUS LLVL JET ONCE AGAIN PROVIDING THE
EXTRA LIFT NECESSARY FOR LATE NIGHT CONVECTION. ONE FRONT WILL BE
FORCED SOUTHWARD BY THE NORTHERN PLAINS UPPER LOW MOVING OFF TOWARD
THE WESTERN GREAT LAKES WHILE INCREASING LLVL WAA ACROSS SW HIGH
PLAINS LOOKS TO FORCE COLD FRONT BACK NORTHWARD INTO NORTHERN KS AS
A WARM FRONT. THIS FRONT SHOULD THEN SETTLE BACK INTO NORTHERN KS ON
SATURDAY LEAVING MAINLY A QUIET AND SLIGHTLY COOLER DAY WITH LATE
AFTERNOON CONVECTION MOST LIKELY TO START IN FAVORED POST FRONT
AREAS OF NORTHEAST COLORADO AND THE CHEYENNE RIDGE. THIS SHOULD
TRACK EASTWARD THROUGH THE NIGHT AND THE CHANCE POPS INTO SUNDAY
MORNING LOOK ON TRACK. FOR THE NEXT FEW DAYS...BC MOS AND COOLER
GUIDANCE DID WELL FOR TEMPS ON TUESDAY AND PLAN TO LEAN THAT WAY THE
NEXT FEW DAYS WITH TEMPS GENERALLY IN THE UPPER 70S TO LOWER 80S
NORTH...80S SOUTH.
&&
.AVIATION...
VISUAL FLIGHT CONDITIONS ARE EXPECTED THROUGH THE FORECAST
PERIOD WITH LITTLE OR NO THREAT OF THUNDERSTORMS. WIND WILL BE THE
MAIN SITUATION OF CONCERN TO AVIATION. STARTING OFF WITH 170-190 AT
15-25KT...THE WIND IN WESTERN NEBRASKA WILL SWITCH AROUND TO 260-290
AT 20-25KT IN WESTERN AND NORTHERN NEBRASKA WITH GUSTS EXCEEDING
35KT. IN SOUTHWEST NEBRASKA THE WIND SPEED WILL BE 15-20KT WITH
GUSTS AROUND 25KT. THE DIRECTION AND SPEED IN NORTH CENTRAL AND
NORTHWEST NEBRASKA MAY CAUSE CRITICAL CROSS WIND AT MOST AREA
AIRFIELDS AND FOR MOST AIRCRAFT ONCE THE WIND SWINGS AROUND TO TO
WEST.
&&
.HYDROLOGY...
SMALLER BASINS/WATERSHEDS SHOWING SOME RELIEF WITH DRY WEATHER THE
PAST FEW DAYS AND MAIN CONCERNS TO BE THE LARGER RIVER SYSTEMS
ACROSS THE CWA. IN THE NORTH CENTRAL ELKHORN STILL WELL ABOVE FLOOD
STAGE AND BUT TRENDING DOWNWARD AT A DECENT PACE...AND SHOULD BE
BELOW FLOOD STAGE BY SUNDAY MORNING. THE NORTH PLATTE CONTINUES TO
RUN HIGH ABOVE LAKE MAC FROM ONGOING RELEASES FROM THE WYOMING
RESERVOIRS AND EXPECT FLOOD STAGE AT LISCO AND LEWELLEN TO PERSIST
WELL INTO NEXT WEEK WITH LEWELLEN EXPECTED TO REACH THE MODERATE
STAGE BY SUNDAY MORNING AS WELL. LASTLY THE SOUTH PLATTE WILL
CONTINUE TO RISE FROM RECENT RAINFALLS WELL UPSTREAM WITH ROSCOE AT
ACTION STAGE AND THE RIVER AT NORTH PLATTE EXPECTED TO APPOACH 10
FEET BY EARLY NEXT WEEK.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 8 AM MDT THIS
MORNING TO 5 PM MDT THIS EVENING FOR NEZ004-005-022>024-035-094.
&&
13/SPRINGERHazardous weather outlook, Jun 17, 6:04 AM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 704 AM CDT THU JUN 17 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-181215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 704 AM CDT THU JUN 17 2010 /604 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP TODAY AS A STRONG SURFACE LOW PRESSURE SYSTEM CROSSES THE NORTHERN PLAINS. WIND WILL SWITCH TO THE WEST BY LATE THIS MORNING IN WESTERN NEBRASKA AND INCREASE TO 30 TO 40 MPH WITH GUSTS POSSIBLY EXCEEDING 50 MPH. THE AREA MOST LIKELY TO RECEIVE THE STRONG WIND IS THE NORTHERN SANDHILLS AND THE NORTHEAST NEBRASKA PANHANDLE. FLOODING WILL CONTINUE TODAY ON THE ELKHORN RIVER AND ON PARTS OF THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY...THOUGH THE RIVERS HAVE CRESTED IN THOSE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT IN SOUTH CENTRAL AND SOUTHWEST NEBRASKA AS A WARM FRONT MAKES ITS WAY INTO SOUTHERN NEBRASKA. THIS WILL USHER IN ANOTHER PERIOD OF ACTIVE WEATHER IN WHICH THUNDERSTORMS ARE POSSIBLE EACH DAY SATURDAY THROUGH WEDNESDAY EVENING. ALTHOUGH IT IS POSSIBLE THAT...ON AT LEAST ONE OF THE DAYS...A MAJOR CONVECTIVE SYSTEM MAY CROSS THE AREA...THERE IS CONSIDERABLE UNCERTAINTY REGARDING LOCATIONS...TIMING AND EXTENT OF SUCH A SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:48 AM MDT | Wind Advisory | LBF | Arthur, Blaine, Brown, Cherry, Custer, Deuel and 12 more | 13 hr |
Nearby
High Wind Warnings in Nebraska, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.